I stopped taking it then 3 days later I had a seizure. I am wanting to know if anyone else has experienced this. I want to know to know what I should do. I am electrician and so now I am scared that might happen at work. Ive never had a seizure before either.
RYAN; DON'T TAKE ANYMORE ZOLOFT CAN CAUSE THIS IT'S VERY RARE BUT THIS IS NOT THE RIGHT MEDICATION FOR YOU. THERE ARE MANY OTHERS SO DON'T WORRY MAKE SURE ANY OF YOUR DOCTORS KNOW YOU HAVE A SERIOUS ALLERGIC REACTION TO ANY SEROTONIN IN IT. AND I AM SURE MY CALCULATIONS ARE CORRECT AFTER TAKING FOR 3 DAYS AND OFF FOR 14 DAYS IT SHOULD ALL BE OUT OF YOUR BLOOD NOW BUT MAKE SURE WITH THE DOCTOR AND ALSO DOUBLE CHECK WHATEVER THE DOCTOR GIVE YOU ITS NOT A SEROTONIN DRUG OF ANYTYPE AND THAT THE SEROTONIN IS OUT OF YOUR SYSTEM REALLY THE PHARMACIST WOULD KNOW MORE ABOUT THAT. BUT YOU WANT BOTH OF THEM TO PUT IN YOUR FILE SEROTONIN AS YOU ARE ALLERGIC. SO CALL OR GO IN MONDAY AND GET THIS CHANGE TO An NON-SEROTONIN MEDICATION CHUCK1957
Whenever you're taking a drug for a certain reason, if you haven't been taking it very long , there wouldn't be enough to make that cause the seizure. And if you"be taken it over a long time, it would be already in you system enough where missing it one time wouldn't make that much of a difference.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2011 • 6 answers
Posted 25 Nov 2011 • 3 answers
Posted 17 Feb 2015 • 4 answers
Posted 1 Dec 2015 • 4 answers
Posted 22 Jul 2016 • 4 answers